Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF   This review is available free of charge.
Book Information:

Authors: L. C. Karpinski, H. Y. Benedict and J. W. Calhoun
Title: Unified Mathematics
Additional book information: New York, D. C. Heath and Company, 1918. viii + 522 pp.

Review Information:

Reviewer: Charles N. Moore
Journal: Bull. Amer. Math. Soc. 25 (1919), 467-469
DOI: https://doi.org/10.1090/S0002-9904-1919-03233-9